Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Problem launching Warhammer...

buckleypermbuckleyperm silverhill, ALPosts: 13Member

lets see...

I have installed and patched it no problems. Once i hit the play button on the bottom of the patcher it tries to launch and then nothing. No errors, no blue screen, no black screen, just nothing.

I found this on the vn boards:

I already tried what they said but it didn't work. I also didn't find the user folder that Nibathy was talking about.

This is my machine spec. taken from DXDiag:

Time of this report: 11/19/2008, 03:52:35

Machine name: VISTA-PC

Operating System: Windows Vista™ Ultimate (6.0, Build 6001) Service Pack 1 (6001.vistasp1_gdr.080917-1612)

System Manufacturer: NVIDIA

System Model: 122-CK-NF68

BIOS: Phoenix - AwardBIOS v6.00PG

Processor: Intel(R) Core(TM)2 Quad CPU @ 2.66GHz (4 CPUs), ~2.4GHz

Memory: 2046MB RAM

Page File: 864MB used, 3469MB available

Windows Dir: C:Windows

DirectX Version: DirectX 10

DX Setup Parameters: Not found

DxDiag Version: 6.00.6001.18000 32bit Unicode


Display Devices: Card name: NVIDIA GeForce 8800 GTX

Manufacturer: NVIDIA

Any help would be appiciated....









Card name: NVIDIA GeForce 8800 GTX

Manufacturer: NVIDIA

Any help would be most appriciated.


  • Keeper2000Keeper2000 NYC, NYPosts: 647Member

    I had that problem... laugh but... I was pressing play too fast.  Not saying its the same problem that you are having.  The patch was buged when it happened to me and the play button was active and pressale before it actually finish patching (actually, finishing the patching control).

    Anyway, start the patch and give it a couple of minutes before pressing Play.  It isnt necessary that much time (2 minutes) but just give it to be sure it is not the same problem I had.

    It only happened to me for a couple of days.  Then there was a patch and all was good again.


  • buckleypermbuckleyperm silverhill, ALPosts: 13Member

     My problem turned out to be something with the DPI setting I had. I had to disable high DPI setting in the program files.

    i found the answer here:

    Sorry i don't know how to make it link but it has a lot of info in it for anyone having problems...


  • Keeper2000Keeper2000 NYC, NYPosts: 647Member

    Good to know you fix it  :)


Sign In or Register to comment.